# SDR DALA2025031602002

- Difficulty date: March 13, 2025
- Submitted: March 16, 2025
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 65,470 hours, 34,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 CRACK INDICATION ON FR 68 AT AFT GALLEY AREA, DOOR STOOP FITTING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FR 68 AT AFT GALLEY AREA, DOOR STOP FITTING #1 LOWER INBOARD HOLE 4 RH SIDE AS PER A319 SRM53-41-12-300-011. (0855505)
